PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 75 | 2 | 159-165
Tytuł artykułu

Local spectrum and Kaplansky's theorem on algebraic operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Using elementary arguments we improve former results of P. Vrbová concerning local spectrum. As a consequence, we obtain a new proof of Kaplansky’s theorem on algebraic operators on a Banach space.
Rocznik
Tom
75
Numer
2
Strony
159-165
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-01-27
Twórcy
autor
  • Department of Mathematics and Computer Science, Faculty of Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait
Bibliografia
  • [1] B. Aupetit, A Primer on Spectral Theory, Springer, 1991.
  • [2] B. Aupetit and D. Drissi, Local spectrum and subharmonicity, Proc. Edinburgh Math. Soc. 39 (1996), 571-579.
  • [3] I. Colojoară and C. Foiaş, Theory of Generalized Spectral Operators, Gordon and Breach, 1968.
  • [4] N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274.
  • [5] I. Erdelyi and R. Lange, Spectral Decompositions on Banach Spaces, Lecture Notes in Math. 623, Springer, 1977.
  • [6] C. Foiaş and F.-H. Vasilescu, On the spectral theory of commutators, J. Math. Anal. Appl. 31 (1970), 473-486.
  • [7] J. D. Gray, Local analytic extensions of the resolvent, Pacific J. Math. 27 (1968), 305-324.
  • [8] P. R. Halmos, A Hilbert Space Problem Book, D. Van Nostrand, 1967.
  • [9] I. Kaplansky, Infinite Abelian Groups, Univ. of Michigan Press, 1969.
  • [10] P. Vrbová, On local spectral properties of operators in Banach spaces, Czechoslovak Math. J. 23 (1973), 483-492.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv75z2p159bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.